| Model Number |
RBYPCLP15 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The product lot number was not provided, therefore, the manufacturing records could not be reviewed.This report is associated with mfr report numbers: 3005168196-2021-02292, 3005168196-2021-02293.
Event or Problem Description
The patient was undergoing a coil embolization procedure to treat a gastrointestinal (gi) vessel using packing coil lp¿s, a ruby coil lp, and a non-penumbra microcatheter.During the procedure, the physician was unable to advance two packing coil lp¿s and a ruby coil lp past the hub of the microcatheter.Therefore, both packing coil lp¿s and ruby coil lp were removed.The procedure was completed using new packing coil lps, new ruby coil lps, and the same microcatheter.There was no report of an adverse effect to the patient.